T Nation

Blood Test Results 31 Years Old


Dear forum members,

I have started this new thread, since I can not seem to find my original one using my iPhone.

A year ago I quit using an SSRI (anti-depressant) after 3 years of being on. My libido was completely gone! Now, almost a year later, I still feel kinda depressed, very low libido (fewer morning wood, less hard erections) and stubborn body fat I did not have before.

I am 31 years old at the moment. Been working out for almost a decade. I weigh 105kg for 16-17% body fat. Never used any form of AS or pro hormones. I have a puffy look although my training intensity is high and my food intake monitored.

Forum member BBB advised me to take a hormone blood test. After some weeks of waiting, I have the results. Please note that these are in the metric system (Iâ??m European).

I will give the different results and between brackets Iâ??ll put the lower and upper limit (lowlim and uplim) stated on the results.

1) Free testosterone = 98,57 pg/mL  (lowlim = 50,00 versus uplim = 280,00)

2) Testosterone = 5,63 mcg/L (lowlim = 2,80 vs uplim = 11,00)

3) Test.bind.globuline = 37 nmol/L (lowlim = 10 vs uplim = 57)

4) Androstanediolglucuronide = 7,7 mcg/L (lowlim = 3,4 vs uplim = 22,0)

5) Oestradiol = < 20 ng/L (male = uplim = 44)

6) Oestron = 47 ng/L (lowlim = 15 vs uplim = 65)

7) DHEA-sulfate = 264 mcg/dL (lowlim = 120 vs uplim = 520)

8) Androstenedion = 1,52 ng/mL (lowlim = 0,50 vs uplim = 2,50)

My doctor said everything was normal (normal family doctor).

I am worried about the low free testosterone and quite high oestron levels.

BBB warned me about the conservative opinions of our everyday doctors. So I am eager to hear about my results from people who know what they are talking about.

Thanks in advance. I need to know what's wrong.


First: the tittle should be YEARS old. Damn iPhone auto correct :slight_smile:

Please note that the free testosterone result has been described as "calculated).

It seems the national social security insurance prohibits the test for free testosterone together with the test for test.binding.glob.

@ admins: any chance this forum goes iPhone native soon?



Doesn't anyone have some advice for me? Do I need to convert the measurements?


Sounds like you need to find a new doc. Just because you are in the "normal" range, doesn't mean you are going to feel good. The normal range includes 90-yr old geezers. Check the stickies out if you haven't. Educate yourself, then you can talk to your doctor on a similar level, and educate him if necessary.

BBB is correct - most docs are clueless in this area, even most endos/uros. Explain you don't feel good. Get more blood work done - all the tests mentioned in the stickies.


This post was flagged by the community and is temporarily hidden.



Thank you very much!

I've bought me some milled flax seeds. As a good side effect, I'll even have a better "transit".

About the Arimidex: I can get me some from a respected Dutch underground lab at 1mg dosage. On a steroid profile website there is a study done over 10 days with male subjects. They lost 50% of their estrogen and their free testosterone increased quite a lot.

How do you suggest my schedule? 0.5mg ED or EOD?



Most folks here on TRT dose at 0.25mg EOD. I would start with that and adjust based on changes/reactions.


This post was flagged by the community and is temporarily hidden.


I've looked into Arimidex and it seems to be a very potent product. It does seem possible to divide the little pills into 4 parts.

Is Clomid also possible in my situation?


This post was flagged by the community and is temporarily hidden.


Most of the recommendations I have seen on this site have a Non-TRT patient starting at about 0.5 mg/week...when I started taking adex, this took me from about 350 T level to mid 500's....and dropped my E2 from 49 to about 29...

A subsequent increase to 0.75 mg/week had negligble effects on my E2 levels, but brought my T levels up another 80 points or so...

Keep in mind that this was research liquid Adex...when I switched over to compounded Rx in pill form, my T levels plummeted and E2 shot up (back down to about 400 and up to 40, respectively)...this was in conjunction with other changes in my protocol, so can't say definitively, but we suspect that I wasn't absorbing the pills due to gut issues...the liquid seems to be much more bioavailable...